THE M-FUNCTION FOR HAMILTONIANS WITH WIGNER-VON-NEUMANN POTENTIALS

Autor(en): BEHNCKE, H
Stichwörter: ABSOLUTE CONTINUITY; OPERATORS; Physics; Physics, Mathematical
Erscheinungsdatum: 1994
Herausgeber: AMER INST PHYSICS
Journal: JOURNAL OF MATHEMATICAL PHYSICS
Volumen: 35
Ausgabe: 4
Startseite: 1445
Seitenende: 1462
Zusammenfassung: 
Hamiltonians with strong Wigner-von Neumann potentials are known to possess bound states in the continuous spectrum. For smaller couplings these bound states become resonances, which appear as singularities of the m-function. These singularities are intimately connected with the decay of the corresponding subordinate eigenfunction. For Coulomb-type potentials with Schrodinger operators this has recently be shown by Atkinson, the author, and Hinton, Klaus and Shaw. Here these results are extended to a general class of Wigner-von Neumann potentials for Dirac and Schrodinger operators.
ISSN: 00222488
DOI: 10.1063/1.530600

Show full item record

Google ScholarTM

Check

Altmetric